# SDR AUS20010770

- Difficulty date: July 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714259
- Condition: Cracked
- Location: Propeller
- Part time: 13,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB SUSPECT CRACKED AROUND THE MOUNTING BOLT HOLE LOCATED AT THE 6.30 POSITION. FOUND DURING EDDY CURRENT INSPECTION IAW AD/PR/33.
